Control and synchronization of chaos with sliding mode control based on cubic reaching rule


KOCAMAZ U. E. , CEVHER B., UYAROĞLU Y.

CHAOS SOLITONS & FRACTALS, vol.105, pp.92-98, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 105
  • Publication Date: 2017
  • Doi Number: 10.1016/j.chaos.2017.10.008
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.92-98
  • Keywords: Chaos control, Chaos synchronization, Sliding mode control, Cubic reaching rule, Chua's circuit, MODIFIED CHUAS CIRCUIT, SYSTEMS, DESIGN

Abstract

In this study, a new reaching rule in the Sliding Mode Control (SMC) is proposed for chaos control and synchronization. It is applied on the nonlinear Chua's circuit. The SMC signals are provided with the Lyapunov stability theory. Classical, cubic and partial cubic variants of SMC signals are constructed. Numerical simulations are performed to compare the effectiveness of the SMC signals and the results are discussed. (C) 2017 Elsevier Ltd. All rights reserved.